Finitude à la Kimura de fibrations en quadriques sur des courbes lisses

Translated title of the contribution: Kimura-finiteness of quadric fibrations over smooth curves

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Making use of the recent theory of noncommutative mixed motives, we prove that the Voevodsky's mixed motive of a quadric fibration over a smooth curve is Kimura-finite.

Original languageFrench
Pages (from-to)628-632
Number of pages5
JournalComptes Rendus Mathematique
Volume355
Issue number6
DOIs
Publication statusPublished - 1 Jun 2017

Fingerprint Dive into the research topics of 'Kimura-finiteness of quadric fibrations over smooth curves'. Together they form a unique fingerprint.

  • Cite this